MAUDE Adverse Event Report: Alcon Research, LLC - Alcon Precision Device Alcon Closure System (ACS), PAIR PAK, Polypropylene; Suture, Nonabsorbable, Synthetic, Polypropylene

Alcon Research, LLC - Alcon Precision Device Alcon Closure System (ACS), PAIR PAK, Polypropylene; Suture, Nonabsorbable, Synthetic, Polypropylene
Catalog Number 8065304901
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/20/2026
Type of Reportable Event Malfunction
Event or Problem Description
A customer reported that the before the cataract surgery, ophthalmic suture broke upon opening the package.Patient details were not reported.Surgery has been completed on the same day by using the alternative product.There was no patient harm.
 
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).

Brand Name
Alcon Closure System (ACS), PAIR PAK, Polypropylene
Common Device Name
Suture, Nonabsorbable, Synthetic, Polypropylene
Manufacturer (Section D)
Alcon Research, LLC - Alcon Precision Device
714 columbia avenue
sinking spring PA 19608
Manufacturer (Section G)
Alcon Research, LLC - Alcon Precision Device
714 columbia avenue
sinking spring PA 19608
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
+1(800)757-9780
MDR Report Key50233084
Report Number2523835-2026-00831
Device Sequence Number18778154
Product Code GAW
UDI-Device Identifier00380653049015
UDI-Public(01)00380653049015(17)290228(11)240307(10)16LHAE
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P890002
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number8065304901
Device Lot Number16LHAE
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 07/22/2026
Initial Report FDA Received Date08/13/2026
Date Device Manufactured03/07/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown